# SDR AALA202107134842

- Difficulty date: June 28, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 33,780 hours, 13,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF INTERCOSTAL BETWEEN STA 947 AND STA 967 AT LBL 24.75, MEASURING L=1.0 IN, W=1.25 IN, D=0.05 IN. REPLACED INTERCOSTAL WITH NEW IAW AARD 51-00-05.
